Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 14, Issue 6

Issues

Newton–Lavrentiev regularization of ill-posed Hammerstein type operator equation

S. George
  • Department of Mathematics, Government College of Arts, Science and Commerce, Sanquelim,Goa-403505. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar

In this paper we report on a new iterative method for regularizing a nonlinear Hammerstein type operator equation in Hilbert spaces. The proposed Newton–Lavrentiev method is a combination of Lavrentiev regularization and a Newton's iteration. Under the assumptions that the operator F is continuous Fréchet differentiable with a Lipschitz-continuous first derivative and that the solution of (1.1) fulfills a smoothness condition, we will give a convergence rate result.

About the article

Published Online:

Published in Print: 2006-09-01


Citation Information: Journal of Inverse and Ill-posed Problems jiip, Volume 14, Issue 6, Pages 573–582, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939406778474550.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
P. Jidesh, Vorkady S. Shubha, and Santhosh George
Applied Mathematics and Computation, 2015, Volume 254, Page 148
[3]
Santhosh George and Suresan Pareth
ISRN Applied Mathematics, 2012, Volume 2012, Page 1
[4]
Santhosh George and M. Thamban Nair
Journal of Complexity, 2008, Volume 24, Number 2, Page 228
[5]
B. Hofmann, P. Mathé, and S. V. Pereverzev
Journal of Inverse and Ill-posed Problems, 2007, Volume 15, Number 5

Comments (0)

Please log in or register to comment.
Log in